# SDR SWAA086174

- Difficulty date: November 12, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 75,418 hours, 70,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND CARGO BAY FLOOR SUPPORT BEAM CORRODED AT BETWEEN BS 772 TO BS 774, RBL 8.  REPAIRED BEAM PER SWA EA.
